[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: Re[IPk] Pituitary and BG



Hi Helen

Perhaps you should ask for another blood test to see if the levels of hormones
 are correct or if anything has changed again. It is possible that the last test
was incorrect and that you didn't need a reduction but an increase.  Anyway its
certainly worth getting rechecked.  Danni our 18 year old had tests for coeliac
done and we were told that the results were negative.  When I ask to see which
tests were done the correct tests had never even been requested.  The next lot
of blood tests were lost! Only the third time did we get the correct results.

 I hadn't realised until recently quite how ill people can become when there is
a
thyroid problem

 I hope this doesn't sound insulting, its not meant to, but we have a cat who
now
 has an overactive thyroid. We find that when the doses are correct she is fine,
but she gets some very distressing problems, weight loss, terrible hunger fur
falling out and matting up, if her doses are not correct.  Before we discovered
what was wrong she started having fits.  Once on the medication she recovered
quickly

I was quite shocked at how ill and thin and unwell she became when we left her
in kennels when we went away for a week.  Her tablets are given to her in food
as we can never manage to get her to swallow them but she didn't eat properly
and it took her a while to recover (two or three weeks) from just missing a few
days doses.

Sorry about mentioning the cat!!


Jackie



>
> Hi
> Sorry to hear about Emily's problems. I know that hypothyroidism is  another
> factor of endocrine disease. I was dx with this while tryinf or a  baby about
> 16 years ago, but as far as I was aware, had no  symptoms at that time.
>  However, now I feel tired all the time and generally unwell. No-one ever
> explained
> what hypothyroidism was or  that I would need to take the tablets for
> the rest
> of my life..had to ask  the chemist that! Even now, I've just increased the
> dose as  recommended by my GP as and when my blood tests show whatever
>  anomalies there may be. I am currently on 150mcg, and have been for
> two uyears
> or
> more, started on 50mcg. But a weird thing has happended recently and I  don't
> know if anyone else has had this or can explain it! My last blood  results
 > showed the thyroid had become overactive after all this time! The doc reduced
> the
> dose to 125mcg and said the symptoms of palpitations,  breathlessness and
>  shaking I was feeling should improve. They did gradually but now I am
> absolutely
> exhausted, more than normal, and just  can't function properly. My BG's are
>  all over the place. I'm not due to have the blood tests again for
> over another
> month. I don't understand  why things should reverse like this after so long,
> for a start, and if the  way I feel now, awful, is related in any way. I was
> tested for  Addisons disease ( in a fashion) two years ago.  (The clinic
>  weren't sure exactly how to carry out the test so did their best!)
> It came back
> negative. It was interesting to see candidiasis on the list someone  posted,
> though, as I have major problems with this despite  treatment.
> Regards
> Helen
> .

---
avast! Antivirus: Outbound message clean.
Virus Database (VPS): 0624-1, 13/06/2006
Tested on: 14/06/2006 17:47:29
avast! - copyright (c) 1988-2006 ALWIL Software.
http://www.avast.com
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org